Публикация №1205

Название публикацииADAPTIVE NONLINEAR CONTINUOUS-DISCRETE FILTERING
Название на другом языке
Тип публикацииСтатья
ИзданиеApplied Numerical Mathematics
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2003
ТомНе задан
Номер47
ГлаваНе задан
Страницы45
АннотацияНе задан
Авторы(ИПИ РАН) Шин Владимир Игнатьевич
Lee Y.
Oh M.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1993) CONDITIONALLY OPTIMAL FILTERING OF PROCESSES IN STOCHASTIC DIFFERENTIAL SYSTEMS BY BAYESIAN CRITERIA

(1997) CONDITIONALLY OPTIMAL FIXED-POINT INTERPOLATION OF PROCESS IN STOCHASTIC DIFFERENTIAL SYSTEMS

(1992) ESTIMATION OF THE STATE AND PARAMETERS IN DISCRETE STOCHASTIC SYSTEMS BY COMPLEX STATISTICAL CRITERIA

(1998) METHOD OF NORMAL APPROXIMATION IN PROBLEMS OF ADAPTIVE DISCRETE FILTERING AND RECOGNITION

(1998) RECURSIVE FILTERING IN DISCRETE NONLINEAR SYSTEMS WITH UNKNOWN PARAMETERS

(1987) STOCHASTIC DIFFERENTIAL SYSTEMS. ANALYSIS AND FILTERING

(2002) STOCHASTIC SYSTEMS. THEORY AND APPLICATIONS